MathSciNet Relay Station
MathSciNet bibliographic data
MR559456 (81k:65060) 65J10
Winther, Ragnar Some superlinear convergence results for the conjugate gradient method. SIAM J. Numer. Anal. 17 (1980), no. 1, 14–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement